RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 26, Issue 2  


Direct decompositions in lattices. II
E. N. Mochul'skii
161
On sets of uniqueness
S. B. Stechkin, P. L. Ul'yanov
211
On projective operations and the separability of projective sets
Z. I. Kozlova
223
Approximation of functions by polynomials with integer coefficients
R. M. Trigub
261
On the theory of Abelian varieties over a field of finite characteristic
Yu. I. Manin
281
Elliptic equations with singular coefficients
L. G. Mikhailov
293
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019